# SDR RAIA00608030

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 19,777 hours, 18,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3572 - PIT - EMERGENCY LIGHT AT PAX DOOR AND 1 FLOOR STRIP INOP.  MAINTENANCE SECURED A LOOSE CONNECTION TO POWER SUPPLY.
